# SDR DHL96701007

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GREEN LIGHT WOULD NOT ILLUMINATE WHEN GEAR SELECTED DOWN, GEAR LIGHT WORKED AFTER CYCLING GEAR.  PERFORMED LANDING GEAR LOCK AND POSITION INDICATION TEST PER MM 32-61-21, NO DEFECTS NOTED.
